# SDR ASAA2015072512592

- Difficulty date: July 25, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 17,862 hours, 5,307 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10172
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,621 hours, 8,796 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C DUCT SPLIT PRESSURE DIFFERENTIAL 20 PSI RIGHT DUCT 17, LT DUCT 37.  ACFT GROUNDED. REPLACED PRECOOLER CONTROL VALVE, REF AMM 36-12-02.  REPLACED HIGH STAGE REGULATOR REF AMM 36-11-07.  REPLACED HIGH STAGE VALVE REF AMM 36-11-06.  NO LEAKS NOTED.  RAN BOTH ENGINES NO DUCT SPLIT NOTED.  ALL WORK PERFORMED ON NR 2 ENGINE.
